# SDR SWIA200312086

- Difficulty date: May 28, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 4,324 hours, 3,815 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL O/B FLG CRACKED.  DISCOVERED DURING C-CHECK.  DAMAGED AREA REPAIRED IAW CRJ REO 601R-53-41-059 REV A.  NDT-HFEC CARRIED OUT IAW REO 601R-53-41-059.  NO CRACKS NOTED.
